MAUDE Adverse Event Report: NUVASIVE NUVASIVE SPHERX II - PEDICLE SCREW SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE NUVASIVE SPHERX II - PEDICLE SCREW SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 8452300
Medical Device Problem Codes No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation as it remains in-situ.No radiographs or images nor bone quality test results were provided to confirm the alleged event.At this time alleged event could not be confirmed.Insufficient information provided to determine the root cause.
 
Event or Problem Description
It was reported patient suffered a car accident and it was alleged nuvasive product has malfunctioned.A revision procedure will be conducted but is not planned at this time.
 
Additional Manufacturer Narrative
Additional information was received by patient's mother.
 
Event or Problem Description
Received new information indicating patient underwent a revision procedure on 09/04/2018.It is unknown if a nuvasive product was used at the time of the revision procedure.

Brand Name
NUVASIVE SPHERX II - PEDICLE SCREW SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE
7475 lusk boulevard
san diego CA 92121
MDR Report Key8384724
Report Number2031966-2019-00165
Device Sequence Number16651603
Product Code NKB
UDI-Device Identifier00887517219565
UDI-Public887517219565
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092287
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8452300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date03/02/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;